# SDR DXTA2024012310697

- Difficulty date: January 22, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N507QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0044
- Aircraft time: 7,555 hours, 5,044 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Condition: Faulted
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION AFTER TAKEOFF RECEIVED A GEAR DISAGREE RT & AMBER DN IND ON RT MLG & NOSE & LT MLG RETRACTED NORMAL. RAN ABNORMAL CHECKLIST, EXTENDED GEAR HANDLE AND RECEIVED 3 GREEN DWN. LANDED WITHOUT ISSUE.  REMOVED RT MLG DOWN LOCK SWITCH & CLEANED SEALANT AROUND SWITCH.  INSPECTED SWITCH FOR DEFECTS. NONE NOTED.   SWITCH TO BE IN GOOD WORKING ORDER & PINS SHOW OPEN & CLOSED ON 1 & 3 AS SWITCH IS ACTUATED. REINSTALLED SAME SWITCH ONTO MLG. ADJUSTED FOR INDICATING DOWN & LOCKED ACCORDING TO MLG SQUAT SWITCH RIGGING, JACKED & CYCLED GEAR . OPS CHECKED GOOD.  WORK ACCOMPLISHED IAW AMM 32·60-00.
